# SDR 06FDEA0877

- Difficulty date: February 28, 2006
- Submitted: March 2, 2006
- Operation: Air carrier
- Aircraft: N275FE
- Make and model: Boeing 727-200
- Aircraft serial: 22040
- Aircraft time: 41,248 hours, 26,022 cycles
- System (JASC): 5101 · Aircraft Structures
- Part: Repair
- Condition: None
- Location: Fuselage
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FOUND REPAIR LOCATED AT STA 700 STR 28L REPAIR REQUIRES EVALUATION FOR MAJOR / MINOR DETERMINATION AND IF REPAIR WAS ACCOMPLISHED USING FAA APPROVED DATA.  REPAIR WAS ACCOMPLISHED USING FAA APPROVED DATA PER FEDEX EA 7-5310-02879.
